# SDR MWEA00022

- Difficulty date: January 19, 2000
- Submitted: January 20, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 36,381 hours, 28,283 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 113317
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR SLIDE COVER CAME OFF.  MTC REINSTALLED GALLEY DOOR SLIDE COVER.
